MathSciNet Relay Station
MathSciNet bibliographic data
MR2286106 (2007m:03077) 03C60 (03C10 12H05 12L12)
Singer, Michael F. Model theory of partial differential fields: from commuting to noncommuting derivations. Proc. Amer. Math. Soc. 135 (2007), no. 6, 1929–1934 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement